MAUDE Adverse Event Report: DELTEC; INTRAVASCULAR ADMINISTRATION SET

DELTEC; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-3251-24
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was inserted into the port located in the patients chest wall.Upon removal, the sharp portion of the needle (housed in the retractable portion) was bent.No patient injury but required repeat access.

Brand Name
DELTEC
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12522849
Report Number3012307300-2021-09571
Device Sequence Number14559920
Product Code FPA
UDI-Device Identifier10610586029745
UDI-Public10610586029745
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3251-24
Device Lot Number4125763
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1